Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 407521, 12 pages
http://dx.doi.org/10.1155/2015/407521
Research Article

Operators on Spaces of Bounded Vector-Valued Continuous Functions with Strict Topologies

Faculty of Mathematics, Computer Science and Econometrics, University of Zielona Góra, Ulica Szafrana 4A, 65-516 Zielona Góra, Poland

Received 30 June 2014; Accepted 26 August 2014

Academic Editor: Józef Banaś

Copyright © 2015 Marian Nowak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Dinculeanu, Vector Measures, Pergamon Press, New York, NY, USA, 1967. View at MathSciNet
  2. N. Dinculeanu, Vector Integration and Stochastic Integration in Banach Spaces, John Wiley & Sons, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  3. F. D. Sentilles, “Bounded continuous functions on a completely regular space,” Transactions of the American Mathematical Society, vol. 168, pp. 311–336, 1972. View at Publisher · View at Google Scholar · View at MathSciNet
  4. R. F. Wheeler, “A survey of Baire measures and strict topologies,” Expositiones Mathematicae, vol. 1, no. 2, pp. 97–190, 1983. View at Google Scholar · View at MathSciNet
  5. D. Fontenot, “Strict topologies for vector-valued functions,” Canadian Journal of Mathematics, vol. 26, no. 4, pp. 841–853, 1974. View at Google Scholar · View at MathSciNet
  6. S. S. Khurana, “Topologies on spaces of vector-valued continuous functions,” Transactions of the American Mathematical Society, vol. 241, pp. 195–211, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. S. Khurana and S. A. Choo, “Strict topology and P-spaces,” Proceedings of the American Mathematical Society, vol. 61, no. 2, pp. 280–284, 1976. View at Google Scholar · View at MathSciNet
  8. S. S. Khurana and S. I. Othman, “Convex compactness property in certain spaces of measures,” Mathematische Annalen, vol. 279, no. 2, pp. 345–348, 1987. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. S. S. Khurana and S. I. Othman, “Completeness and sequential completeness in certain spaces of measures,” Mathematica Slovaca, vol. 45, no. 2, pp. 163–170, 1995. View at Google Scholar · View at MathSciNet
  10. S. S. Khurana and J. E. Vielma, “Strict topology and perfect measures,” Czechoslovak Mathematical Journal, vol. 40, no. 1, pp. 1–7, 1990. View at Google Scholar · View at MathSciNet
  11. S. S. Khurana and J. Vielma, “Weak sequential convergence and weak compactness in spaces of vector-valued continuous functions,” Journal of Mathematical Analysis and Applications, vol. 195, no. 1, pp. 251–260, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. J. Aguayo-Garrido, “Strict topologies on spaces of continuous functions and u-additive measure spaces,” Journal of Mathematical Analysis and Applications, vol. 220, no. 1, pp. 77–89, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. E. Granirer, “On Baire measures on D-topological spaces,” Fundamenta Mathematicae, vol. 60, pp. 1–22, 1967. View at Google Scholar · View at MathSciNet
  14. A. Katsaras and D. B. Liu, “Integral representations of weakly compact operators,” Pacific Journal of Mathematics, vol. 56, no. 2, pp. 547–556, 1975. View at Publisher · View at Google Scholar · View at MathSciNet
  15. J. Aguayo-Garrido and M. Nova-Yanéz, “Weakly compact operators and u-additive measures,” Annales Mathématiques Blaise Pascal, vol. 7, no. 2, pp. 1–11, 2000. View at Google Scholar · View at MathSciNet
  16. J. Aguayo and J. Sanchez, “The Dunford-Pettis property on vector-valued continuous and bounded functions,” Bulletin of the Australian Mathematical Society, vol. 48, no. 2, pp. 303–311, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  17. S. S. Khurana, “Integral representations for a class of operators,” Journal of Mathematical Analysis and Applications, vol. 350, no. 1, pp. 290–293, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. I. Dobrakov, “On representation of linear operators on C0(T,X),” Czechoslovak Mathematical Journal, vol. 21, no. 1, pp. 13–30, 1971. View at Google Scholar
  19. S. K. Mitter and S. K. Young, “Integration with respect to operator-valued measures with applications to quantum estimation theory,” Annali di Matematica Pura ed Applicata, vol. 137, no. 4, pp. 1–39, 1984. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. P. Lewis, “Variational semi-regularity and norm convergence,” Journal Für Die Reine Und Angewandte Mathematik, vol. 260, pp. 21–30, 1973. View at Google Scholar · View at MathSciNet
  21. J. K. Brooks and P. W. Lewis, “Linear operators and vector measures,” Transactions of the American Mathematical Society, vol. 192, pp. 139–162, 1974. View at Publisher · View at Google Scholar · View at MathSciNet
  22. J. K. Brooks and P. W. Lewis, “Operators on continuous function spaces and convergence in the spaces of operators,” Advances in Mathematics, vol. 29, no. 2, pp. 157–177, 1978. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. A. Katsaras, “Continuous linear functionals on spaces of vector-valued functions,” Bulletin Société Mathématique de Grèce, vol. 15, pp. 13–19, 1974. View at Google Scholar · View at MathSciNet
  24. J. Hoffmann-Jörgënsen, “Vector measures,” Mathematica Scandinavica, vol. 28, pp. 5–32, 1971. View at Google Scholar · View at MathSciNet
  25. J. Diestel and J. J. Uhl, Vector Measures, vol. 15 of Mathematical Surveys, American Mathematical Society, Providence, RI, USA, 1977. View at MathSciNet
  26. C. D. Aliprantis and O. Burkinshaw, Positive Operators, Academic Press, New York, NY, USA, 1985. View at MathSciNet
  27. A. Katsaras, “Spaces of vector measures,” Transactions of the American Mathematical Society, vol. 206, pp. 313–328, 1975. View at Publisher · View at Google Scholar · View at MathSciNet
  28. G. Koumoullis, “Perfect, u-additive measures and strict topologies,” Illinois Journal of Mathematics, vol. 26, no. 3, pp. 466–478, 1982. View at Google Scholar · View at MathSciNet
  29. C. D. Aliprantis and O. Burkinshaw, Locally Solid Riesz Spaces with Applications to Economics, vol. 105 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  30. S. S. Khurana, “Vector measures on topological spaces,” Georgian Mathematical Journal, vol. 14, no. 4, pp. 687–698, 2007. View at Google Scholar · View at MathSciNet
  31. P. W. Lewis, “Strongly bounded operators,” Pacific Journal of Mathematics, vol. 53, no. 1, pp. 207–209, 1974. View at Publisher · View at Google Scholar · View at MathSciNet
  32. I. Dobrakov, “On integration in Banach spaces I,” Czechoslovak Mathematical Journal, vol. 20, no. 95, pp. 511–536, 1970. View at Google Scholar · View at MathSciNet
  33. M. Nowak, “Operators on the space of bounded strongly measurable functions,” Journal of Mathematical Analysis and Applications, vol. 388, no. 1, pp. 393–403, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  34. C. Bessaga and A. Pełczyński, “On bases and unconditional convergence of series in Banach spaces,” Studia Mathematica, vol. 17, pp. 151–164, 1958. View at Google Scholar · View at MathSciNet